# SDR DXTA200400493

- Difficulty date: December 23, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 6,252 hours, 5,200 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pitch Control
- Condition: Frozen
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 18,000 FT, RECEIVED A PITCH MIS TRIM ANNUNCIATOR.  ATTEMPTED TO HELP THE AUTOPILOT BY TRYING TO TRIM THE NOSE UP.  DISCOVERED THAT THE PITCH WHEEL WAS FROZEN IN A VERY NOSE DOWN POSITION.  AT 13,000 FT USED EXTREME FORCE TO MOVE THE PITCH WHEEL ENOUGH TO LAND.  ITEM IS UNDER INVESTIGATION.
